Thread: Sick On Sust
09-23-2004, 05:34 AM #1
Sick On Sust
WTF is the deal with sust.no matter how many times i have run it,i always get sick,the so called sust flu.always within the 1st week.never have this problem with straight up test.if anybody knows the reason for this,i am all ears.i love sust but i hate feeling like sh!t for a week.
09-23-2004, 05:45 AM #2Originally Posted by DEVLDOG
then why the **** do you run it? sust=sucks! there is no sense imo, to run different esters of the same compound.. too many sides when you can get the same effect on a single estered compound
09-23-2004, 06:12 AM #3Originally Posted by hung-solo
actually no bro sustanon dosent suk you can say every 1 is different on steroids i'm on my 2nd wk on susta injecting EOD 500mg ew & everything is going great & by the way the only sides that i'm having is growing so i dont think the right thing to say about susa is sux every 1 is different
09-23-2004, 06:27 AM #4Originally Posted by ][-][ ][-][ ][-][
you are on your second week you arent going to see sides for a while, but anyway i know you can grow on sust but the point i am saying is why not keep your blood levels more consistant with a single ester..
09-23-2004, 06:39 AM #5Originally Posted by hung-solo
09-23-2004, 06:49 AM #6Originally Posted by ][-][ ][-][ ][-][
09-23-2004, 07:33 AM #7Originally Posted by hung-solo
09-23-2004, 07:41 AM #8Originally Posted by DEVLDOG
09-23-2004, 08:32 AM #9Associate Member
- Join Date
- Sep 2004
I got sick every other week or so when I was doin sust...sucks huh??? but yea i loved the results I got so i figured it was worth it
09-23-2004, 08:37 AM #10Originally Posted by Unknown$$
**** that if i want the flu ill go get it from someone..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)